Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Louis Halle Rowen
Title: Polynomial identities in ring theory
Additional book information: Academic Press, New York, 1980, xx + 365 pp., $39.50.

Review Information:

Reviewer: Lance W. Small
Journal: Bull. Amer. Math. Soc. 5 (1981), 329-330
DOI: https://doi.org/10.1090/S0273-0979-1981-14949-1
American Mathematical Society